×

zbMATH — the first resource for mathematics

Sur les opérations holomorphes du groupe additif complexe sur l’espace de deux variables complexes. (French) Zbl 0403.32020

MSC:
32M05 Complex Lie groups, group actions on complex spaces
14L30 Group actions on varieties or schemes (quotients)
57S25 Groups acting on specific manifolds
14M07 Low codimension problems in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] W. J. BAILY , On the Theory of \theta -Fonctions, the Moduli of Abelian Varieties and the Moduli of Curves (Ann. Math., vol. 75, 1962 , p. 342-381). MR 29 #103 | Zbl 0147.39702 · Zbl 0147.39702 · doi:10.2307/1970178
[2] H. CARTAN - J.-P. SERRE , Un théorème de finitude concernant les variétés analytiques complexes (C.R. Acad. Sc. Paris, t. 237, 1953 , p. 128-130). MR 16,517e | Zbl 0050.17701 · Zbl 0050.17701
[3] K. KODAIRA , On Cohomology Groups of Compact Analytique Varieties with Coefficients in Somes Analytic Faisceaux (Proc. Nat. Acad. Sc. U.S.A., vol. 39, 1953 , p. 865-868). MR 16,74b | Zbl 0051.14502 · Zbl 0051.14502 · doi:10.1073/pnas.39.8.865
[4] K. KODAIRA , Holomorphic Mappings of Polydiscs into Compact Complexe Manifolds (J. Diff. Geom., vol. 6, 1971 , p. 33-46). MR 46 #386 | Zbl 0227.32008 · Zbl 0227.32008
[5] T. NISHINO , Nouvelles recherches sur les fonctions entières de plusieurs variables complexes , III, IV, V (J. Math. Kyoto Univ., vol. 10, 1970 , p. 245-271 ; vol. 13, 1973 , p. 217-272 et vol. 15, 1975 , p. 527-553). Article | Zbl 0268.32003 · Zbl 0268.32003 · minidml.mathdoc.fr
[6] T. NISHINO , Continuations analytiques au sens de Riemann (à paraître). · Zbl 0414.30033
[7] R. RENTSCHLER , Opérations du groupe additif sur le plan affine (C.R. Acad. Sc. Paris, t. 267, 1968 , p. 384-387). MR 38 #1093 | Zbl 0165.05402 · Zbl 0165.05402
[8] R. W. RICHARDSON , Principal Orbit Type for Reductive Groups Acting on Stein Manifolds (Math, Ann., vol. 208, 1974 , p. 323-331). MR 50 #7600 | Zbl 0267.32015 · Zbl 0267.32015 · doi:10.1007/BF01432156 · eudml:162578
[9] H. SAITO , Fonctions entières qui se réduisent à certains polynômes (1) (Osaka J. Math., vol. 9, 1972 , p. 293-332). MR 49 #3187 | Zbl 0248.32005 · Zbl 0248.32005
[10] K. STEIN , Analytishe Projection komplexer Magnifoltihkeiten (Colloque Bruxell, 1953 , p. 87-107). Zbl 0052.08604 · Zbl 0052.08604
[11] K. STEIN , Die Existenz komplexer Basen zu holomorphen Abbildungen (Math. Ann., vol. 136, 1958 , p. 1-8). MR 20 #4657 | Zbl 0081.30202 · Zbl 0081.30202 · doi:10.1007/BF01350281 · eudml:160635
[12] M. SUZUKI , Propriétés topologiques des polynômes de deux variables complexes, et automorphismes algébriques de l’espace C2 (J. Math. Soc. Japan, vol. 26, 1974 , p. 241-257). Article | MR 49 #3188 | Zbl 0276.14001 · Zbl 0276.14001 · doi:10.2969/jmsj/02620241 · minidml.mathdoc.fr
[13] M. SUZUKI , Sur les intégrales premières de certains feuilletages analytiques complexes (Séminaire F. Norguet, 1975 - 1976 , Springer, p. 31-57).
[14] M. SUZUKI , Sur les opérations holomorphes de C et de C* sur un espace de Stein (Séminaire F. Norguet, 1975 - 1976 , Springer, p. 58-66).
[15] M. SUZUKI , Note sur les opérations holomorphes de C sur C2 [Séminaire de R. Gérard et J.-P. Ramis., Springer (à paraître)].
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.